Main Article Content
In this paper, we derive analogues of a couple of classes of infinite series identities with the confluent hypergeometric functions involving Dirichlet characters.
 G. E. Andrews, R. Askey, R. Roy, Special functions, Cambridge University Press, 1999. Google Scholar
 B. C. Berndt, A. Dixit, J. Sohn Character analogues of theorems of Ramanujan, Koshliakov and Guinand, Adv. in Appl. Math. 46 (1) (2011), 54–70. Google Scholar
 S. Lim, Character analogues of infinite series from a certain modular transformation formula, J. Korean. Math. Soc. 48 (1) (2011), 169–178. Google Scholar
 S. Lim, Analytic continuation of generalized non-holomorphic Eisenstein series, Korean J. Math. 21 (3) (2013) 285–292. Google Scholar
 S. Lim, Infinite series identities which stem from generalized non-holomorphic Eisenstein series, J. Chungcheong Math. Soc. 32 (4) (2019), 421–440. Google Scholar
 L. J. Slater, Confluent hypergeometric functions, Cambridge University Press, 1960. Google Scholar